# SDR AALA20140818003

- Difficulty date: August 18, 2014
- Submitted: August 18, 2014
- Operation: Air carrier
- Aircraft: N483A
- Make and model: Doug DC-9-82
- Aircraft serial: 49676
- Aircraft time: 73,480 hours, 38,693 cycles
- System (JASC): 5532 · Vertical Stabilizer, Plate/Skin
- Part: Panel
- Part number: 591018911
- Condition: Damaged
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WORN FASTENER HOLES IN VERTICAL STABILIZER LE REMOVABLE PANEL.  INSTALLED DOUBLER REPAIR STRAP IAW SRM 55-03-00 FIGURE 30.
